# SDR AU010260

- Difficulty date: March 18, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: W60000818R
- Condition: Shorted
- Location: Fuel System
- Component: 2897
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL SYSTEM CONTROL VALVE WIRE PNO W6400-008-18R LOCATED IN NR 4 STRUT KNEE CAP DISCONNECT PLUG D14300P CHAFED AND SHORT CIRCUITING TO GROUND.
